MathSciNet Relay Station
MathSciNet bibliographic data
MR3533290 34A08 (26A33 34B10)
Guo, Limin; Liu, Lishan; Wu, Yonghong Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions. Nonlinear Anal. Model. Control 21 (2016), no. 5, 635–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement